# SDR SWIA200210934

- Difficulty date: May 23, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 26,322 hours, 32,794 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH LONG CRACK IN TOP GEAR DOOR FRAME ABOVE TENSIONER ARM BRACKET,  RIGHT GEAR OUTBOARD.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW EMB SRM 51-70-05 AND 51-40-02.
